# SDR QXEA0000642

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 28,675 hours, 35,303 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 874620
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - DESCENDING THROUGH 24000 FEET, THE NR 2 FIRE WARNING LIGHTS AND AUDIBLE ALARM ACTIVATED FOR APPROXIMATELY 3 SECONDS, THEN QUIT.  THIS OCCURED 3 TIMES.  NO ABNORMAL ENGINE INDICATIONS WERE NOTED.  TEST OF SYSTEM WAS NORMAL.  INSPECTED FIRE LOOP.  FOUND CHAFED FLEX HARNESS.  REMOVED AND REPLACED FLEX HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
